# SDR HALA2012011800042

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,882 hours, 18,427 cycles
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON OVERNIGHT CHECK FOUND OIL LEAK FROM NOSE SPINNER AREA ON NR 2 ENGINE.  INLET CONE LEAKAGE WITHIN LIMITS IAW FIM 71-08-00-1, FIG 113.
